# SDR GTIA020919

- Difficulty date: July 12, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RT ELEVATOR CONTROL TAB IS DELAMINATED UPPER LOWER.  REMVOED RIGHT ELEVATOR CONTROL TAB.  TAB HAS CORROSION DAMAGE TO FRONT.  REPLACED CONTROL TAB.  INSTALLED RIGHT ELEVATOR CONTROL TAB.  (M0
